Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 96, NWS Tallahassee, FL

September 25, 2024Holmes County, Florida

NWS Tallahassee, FL issued this flash flood warning at Sep 25, 2024, 3:56 PM CDT for Holmes County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2024, 3:56 PM CDT (20:56 UTC)
Expired
Sep 25, 2024, 7:00 PM CDT
In force
3 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Holmes County, FL

The radar

The Eglin Afb radar (KEVX), 37 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 4:30 PM CDTFLASH FLOOD2 W Smith Crossroads, FLSmith Chapel Road was closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2024-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2024-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

978 
WGUS52 KTAE 252056
FFWTAE
FLC059-260000-
/O.NEW.KTAE.FF.W.0096.240925T2056Z-240926T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
456 PM EDT Wed Sep 25 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Northwestern Holmes County in the panhandle of Florida...

* Until 700 PM CDT.

* At 356 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Barker Store, Prosperity, Baker Settlement, Arrant Settlement, 
  Leonia, Hickory Hill, New Hope, Cerrogordo, Sweetgum Head, Royals 
  Crossroads and Izagora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3078 8604 3079 8604 3081 8604 3083 8604
      3086 8604 3088 8604 3091 8604 3097 8604
      3099 8603 3099 8599 3099 8596 3099 8587
      3099 8579 3079 8590

FLASH FLOOD...RADAR INDICATED

$$

IG3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 1:15 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Sep 25, 1:15 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
215 PM EDT Wed Sep 25 2024

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 501 AM EDT Wed Sep 25 2024

Somewhat unrelated to Helene, showers and thunderstorms will blossom
over the service area today, particularly west of a line from
Tallahassee to Albany.

1000-700 mb layer flow will become more southerly this morning,
mostly due to the upper trough axis that will move from the Ozarks
to the Lower Mississippi Valley today. Precipitable Water (PW)
values will steadily tick up above the very moist 2-inch mark.

The rich moisture and pockets of moderate instabililty will interact
with a surface boundary over the Panhandle and Lower Alabama, along
with a nearshore landbreeze boundary, to bring a significant
blossoming of showers and thunderstorms for the rest of this
morning. With the surface boundary being a slow-mover, we could see
training or backbuilding that could lead to localized flooding
issues. 25-35 knots of effective bulk shear could organize storms
into clusters containing gusty winds and the outside chance of a
brief tornado.

By tonight, we will more squarely come under the right entrance
region of a jet streak to our north. This favors upper level
divergence and large-scale lift. Stratiform rain with embedded
thunder will expand tonight, way out in advance of Helene.

&&

.SHORT TERM...
(Thursday through Thursday Night)
Issued at 501 AM EDT Wed Sep 25 2024

Helene is expected to make landfall as a major hurricane along the
Big Bend coast late Thursday. The center of Helene will quickly move
north through our Georgia counties on Thursday night. Helene is
forecast to be a Category 3 on the Saffir-Simpson Hurricane Wind
Scale at landfall, qualifying as a major hurricane. Guidance has
been tightly clustered on the track through the Big Bend region, and
the official hurricane forecast track has changed very little over
the last 24 hours. See the latest NHC discussion for storm-centric
forecast rationale on Helene.

Helene will be a spatially large hurricane. The wind radii forecast
shows tropical-storm force winds (39+ mph sustained winds) extending
250 miles east of the center, and about 120 miles west of the center
at landfall. Its fast forward speed and large circulation will
support damaging winds spreading well inland through our Georgia
counties on Thursday night, especially counties near the I-75
corridor. The 5 am NHC advisory carries a swath of hurricane-force
winds all the way north through our Georgia counties, i.e. to north
of the U.S. Hwy 82 corridor.

Despite the fast forward motion of Helene, its size along with
additional lift from mid-latitude jet dynamics will support heavy,
flooding rain. As the northwest part of Helene's circulation
interacts with a stalled front to its northwest, a stripe of heavy 6-
10 inch rains could develop left of the center track. Considerable
flash flooding is possible, especially coming on the heels
of todays unrelated heavy rain.

Tropical-cyclone tornadoes will mainly be a concern in rain bands to
the east of the center, with the greatest concern over our Suwannee
Valley and I-75 corridor counties.

There has been no change to the storm surge forecast with the 5 am
advisory. Despite the fact that some storm surge guidance increased
overnight, the previous forecast was already intended to cover a
reasonable worst case scenario, so it therefore still covers the
situation well.

Given the onset timing of tropical-storm force winds, Hurricane
Watches in our far south Georgia counties are now being upgraded to
Hurricane Warnings, while expanding those warnings north past the
U.S. Highway 82 corridor to fit the latest NHC forecast.

Today is the day to complete your outdoor preparations for Helene.
Winds will increase quickly at some point during the day on
Thursday, but the large area of rain and embedded thunder on
Thursday morning could make it inconvenient to be outdoors by
then.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 501 AM EDT Wed Sep 25 2024

TC Helene is progged to be north of our CWA at the beginning of this
long term period. Morning showers and perhaps an isolated
thunderstorm will quickly move out of the area as southwesterly
winds advect drier air behind the departing Helene. As it reaches
the Ohio Valley, it will be absorbed by an upper low in the Midwest
overnight Friday night. Conditions will be generally dry later
Friday morning through Saturday with highs in the mid to upper 80s
for any immediate cleanup and recovery operations.

That upper low drifts eastward and off the east coast Tuesday. Rain
chances associated with this feature, as well as a weak frontal
boundary closeby, will be low (20-30%) Sunday through Tuesday ahead
of northwest flow behind the departing trough and another round of
dry air working in mid week. High temperatures Sunday through
Tuesday will continue to feature highs in the mid to upper 80s
and lows in the upper 60s to lower 70s.

&&

.AVIATION...
(18Z TAFS)
Issued at 153 PM EDT Wed Sep 25 2024

As a cold front slowly moves across the region today, scattered
showers and thunderstorms will be possible through this evening.
As Hurricane Helene approaches tomorrow conditions will rapidly
deteriorate late tomorrow morning/early afternoon as the first
outer rainbands begin moving across the region. Conditions will
generally bounce around MVFR to IFR, with LIFR possible in any
rainbands.

&&

.MARINE...
Issued at 501 AM EDT Wed Sep 25 2024

At 5 am EDT Wednesday, the center of Tropical Storm Helene was
located over the far northwest Caribbean Sea. Helene will move
northward across the eastern Gulf later today and Thursday, rapidly
intensifying to a major hurricane before making landfall along the
Big Bend Coast late Thursday. Helene will quickly move inland on
Friday, so conditions will improve over the waters. Gentle to
moderate southwest breezes will prevail this weekend, as a large
area of low pressure spins over the Lower Mississippi Valley.

&&

.FIRE WEATHER...
Issued at 501 AM EDT Wed Sep 25 2024

Helene is expected to make landfall as a major hurricane along the
Big Bend coast late Thursday. Heavy, flooding rain will begin as
soon as tonight, well in advance of the center of Helene. Tree
damage will be most widespread in the right eyewall of the
hurricane. The fast forward speed of the hurricane will spread
damaging winds further inland than your typical hurricane, posing
the risk of tree damage well north into our Georgia districts.
Preparations for Helene should be completed today. Weather
conditions will improve rapidly early Friday, and sunshine will
return.

&&

.HYDROLOGY...
Issued at 501 AM EDT Wed Sep 25 2024

Primary focus continues to be on the approach of Tropical Storm
Helene to the region. The system has the potential to bring
significant rain to the region, even accounting for its fast
forward motion as it nears the Florida Big Bend. Model guidance
has been in good agreement that a precursor event of heavy
rainfall will overspread the Florida Big Bend and Panhandle
today and tonight with the bulk of the rainfall arriving later on
Thursday. A slight risk for flash flooding (level 2 out of 4)
through tonight exists in the western Florida Big Bend with a
marginal risk (level 1 of 4) in all other areas of the CWA.

The entire forecast area is included in a Moderate risk for flash
flooding (level 3 out of 4) for Thursday. It is possible that
this risk level is increased in future outlooks. Rainfall amounts
across North Florida and South Georgia totaling 5 to 10 inches of
rain with isolated maximum totals approaching 10 to 15 inches
are forecast through early Friday. These amounts will lead to
considerable urban flash flooding along with the potential for
moderate flooding, especially on the Ochlockonee River Basin.
Depending on where the heaviest rains are distributed inland, it
is entirely possible that other river basins could experience
moderate riverine flooding in the days ahead.

For storm surge information, please refer to the latest
information from the National Hurricane Center. This is an
extremely dangerous storm surge threat in the Apalachee Bay. Storm
Surge around Apalachee Bay will not just merely be a coastal
event in this system, but will spread many miles inland. If
ordered to evacuate, heed the advice of local emergency managers -
it could save your life!

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  79  71  84 /  90 100  80  10
Panama City   72  79  72  83 /  90 100  60  10
Dothan        70  76  67  80 /  80 100  80  10
Albany        71  78  70  81 /  90 100  90  10
Valdosta      72  82  72  85 /  80 100  80  10
Cross City    73  86  76  87 /  90 100  70  20
Apalachicola  73  80  74  83 /  90 100  60  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for FLZ007>019-026>029-034-
     108-112-114-115-118-127-128-134.

     Tropical Storm Warning for FLZ007>010-012-108-112.

     Hurricane Warning for FLZ011-013>019-026>029-034-114-115-118-127-
     128-134.

     Storm Surge Warning for FLZ027-115-118-127-128-134.

     High Rip Current Risk through Saturday evening for FLZ108-112-
     114-115.

     Storm Surge Watch for FLZ114.

GA...Flood Watch through Friday morning for GAZ120>131-142>148-
     155>161.

     Hurricane Warning for GAZ120>131-142>148-155>161.

AL...Flood Watch through Friday morning for ALZ065>069.

     Tropical Storm Warning for ALZ065>069.

GM...Tropical Storm Warning for GMZ750-770.

     Hurricane Warning for GMZ730-752-755-765-772-775.

&&

NEAR TERM...Haner
SHORT TERM...Haner
LONG TERM....Scholl
AVIATION...Oliver
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...Godsey

In the hours before

Special weather statement, Sep 25, 1:27 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
127 PM CDT Wed Sep 25 2024

ALZ065-066-068-069-251915-
Dale AL-Coffee AL-Geneva AL-Houston AL-
127 PM CDT Wed Sep 25 2024

...STRONG THUNDERSTORMS WILL IMPACT DALE...COFFEE...GENEVA AND
NORTHWESTERN HOUSTON COUNTIES THROUGH 215 PM CDT...

At 127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Linwood to 8 miles northeast of Florala.
Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Elba, Fort Novosel, Enterprise, Ozark, Hartford, Level
Plains, Slocomb, Samson, Newton, New Brockton, Ariton, Lee,
Clayhatchee, Kinston, Coffee Springs, Carl Folsom A/p, Hooper Stage
Field, Gerald, and Camp Humming Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3162 8606 3162 8553 3111 8560 3099 8619
      3132 8620
TIME...MOT...LOC 1827Z 215DEG 25KT 3195 8585 3109 8621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3
Special weather statement, Sep 25, 2:15 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
215 PM CDT Wed Sep 25 2024

ALZ065>067-252000-
Dale AL-Henry AL-Coffee AL-
215 PM CDT Wed Sep 25 2024

...STRONG THUNDERSTORMS WILL IMPACT DALE...NORTHWESTERN HENRY AND
EASTERN COFFEE COUNTIES THROUGH 300 PM CDT...

At 214 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doster to near Enterprise. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Abbeville, Fort Novosel, Enterprise, Ozark, Midland City,
Level Plains, Newton, New Brockton, Ariton, Pinckard, Napier Field,
Hunt Field, Waterford, Hooper Stage Field, Gerald, Scottsboro
Crossroads, Ewell, Cairns Aaf, and Dale County Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3170 8521 3132 8544 3124 8594 3162 8581
      3162 8542 3171 8542
TIME...MOT...LOC 1914Z 244DEG 20KT 3170 8567 3129 8582

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3
Special weather statement, Sep 25, 3:22 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
422 PM EDT Wed Sep 25 2024

ALZ066-067-GAZ142-252100-
Dale AL-Henry AL-Early GA-
422 PM EDT Wed Sep 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DALE...HENRY AND
NORTHWESTERN EARLY COUNTIES THROUGH 500 PM EDT/400 PM CDT/...

At 422 PM EDT/322 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of Blue Springs, or 10 miles west of
Abbeville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Abbeville, Ozark, Newton, Newville, Shorterville, Bells Crossroads,
Hunt Field, Kirkland Crossroads, Edwin, Hayes, Scottsboro Crossroads,
Double Bridges, Mabson, Snells Crossroads, Ewell, Graball, Dancey,
Thomas Mill Creek, Skipperville, and Echo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3176 8513 3173 8512 3172 8513 3170 8513
      3167 8510 3153 8504 3152 8505 3152 8504
      3145 8501 3136 8563 3162 8557 3162 8542
      3171 8542 3170 8522 3174 8520 3177 8516
TIME...MOT...LOC 2022Z 243DEG 27KT 3157 8543

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3
Special weather statement, Sep 25, 3:31 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
431 PM EDT Wed Sep 25 2024

FLZ028-029-034-128-134-252115-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
431 PM EDT Wed Sep 25 2024

...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE...NORTHWESTERN DIXIE
AND EASTERN TAYLOR COUNTIES THROUGH 515 PM EDT...

At 431 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Watertown to 6 miles east of Mayo to
Steinhatchee. Movement was northwest at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Steinhatchee, Pinland, Tennille, Jug Island, Clara, Buckville,
Dekle Beach, Jonesboro, Jack Lee Island, Grady, Hatch Bend, Salem,
San Pedro Junction, Cedar Island, Fish Creek, Cooks Hammock, Howell
Place, Chancey, and Smith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2984 8289 2958 8336 2983 8366 3025 8338
      3026 8333 3026 8326 3025 8324 3018 8325
      3017 8323 3010 8321 3010 8312 3009 8311
      3008 8307 3001 8300 2999 8296 2996 8295
      2996 8293 2989 8292 2990 8290 2988 8288
TIME...MOT...LOC 2031Z 124DEG 20KT 3019 8262 3004 8307 2967 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3
Special weather statement, Sep 25, 3:48 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
348 PM CDT Wed Sep 25 2024

ALZ068-FLZ007-009-252130-
Geneva AL-Holmes FL-North Walton FL-
348 PM CDT Wed Sep 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GENEVA...NORTH
CENTRAL WALTON AND WESTERN HOLMES COUNTIES THROUGH 430 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Geneva, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Geneva, Union, Ponce De Leon, Black, Cerrogordo, Lytle, Darlington,
Marl, Gritney, Arrant Settlement, Geneva Municipal A/P, Glendale,
Center Ridge, Smith Crossroads, Hickory Hill, Izagora, New Hope,
Piney Grove, Somerset, and Miller Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3072 8593 3080 8616 3111 8601 3112 8580
      3099 8568
TIME...MOT...LOC 2048Z 217DEG 7KT 3093 8595

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IG3

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:43 AM CDTSpecial Weather StatementTAELiberty32 min
Sep 25, 6:30 AM CDTAreal Flood AdvisoryTAEFranklin, Liberty, Wakulla2 hr
Sep 25, 6:43 AM CDTSpecial Marine WarningTAE39 min
Sep 25, 7:19 AM CDTFlash Flood WarningTAEFranklin, Liberty3 hr
Sep 25, 8:47 AM CDTFlash Flood WarningTAEFranklin, Gulf, Liberty103 min
Sep 25, 10:31 AM CDTFlash Flood WarningTAEFranklin, Gulf, Liberty3 hr
Sep 25, 11:58 AM CDTSpecial Marine WarningTAE92 min
Sep 25, 2:01 PM CDTSpecial Marine WarningTAE119 min
Sep 25, 3:31 PM CDTSpecial Weather StatementTAELafayette44 min
Sep 25, 3:48 PM CDTSpecial Weather StatementTAEHolmes42 min
Sep 25, 4:17 PM CDTSpecial Weather StatementTAELafayette, Madison, Taylor43 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.